# SDR 99ZZZM86

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 20,000 FT, FLAP FAULT ILLUMINATED WITH FLAP GAUGE SHOWING 24 DEGREES AFTER LANDING.  FLAPS RETRACTED NORMALLY, GAUGE INDICATED 0 DEGREES.
